MathSciNet Relay Station
MathSciNet bibliographic data
MR70608 06.0X
Yamamoto, Koichi Note on the order of free distributive lattices. Sci. Rep. Kanazawa Univ. 2, (1953). no. 1, 5–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement